Skip Navigation
Skip to contents

대한신장학회

My KSN 메뉴 열기

간행물 검색
Acute Granulomatous Interstitial Nephritis in Patient who Non Steroid Anti-inflammatory Drugs was Used
Jong Hwan Jung, Kyung Pyo Kang, Won Kim, Jin Han Lim, Sung Kwang Park, Sik Lee
2015 ; 2015(1):
    급성 육아종성 간질성 신염,비스테로이드성 소염제
논문분류 :
춘계학술대회 초록집
Introduction: Acute interstitial nephritis (AIN) is an important, but an uncommon cause of acute kidney injury (AKI). AIN is also a reversible disease that is characterized by inflammation within the interstitium in kidney. As you know, AIN is associated with several immunological responses caused by drugs, infections, autoimmune diseases, and so on. The granulomatous inflammatory response is rare, but can also occur as a granulomatous interstitial nephritis within a kidney especially. According to recent available literatures, the acute granulomatous interstitial nephritis is mainly associated with drugs such as non steroid anti-inflammatory drugs (NSAIDs), proton pump inhibitors (PPI) and sarcoidosis and autoimmune disease such as Sjogren syndrome, tubulointerstitial nephritis and uveitis (TINU) and infections such as mycobacterium tuberculosis, Estein-Barr virus, toxoplasma species. Herein we report an interesting case presenting with acute granulomatous interstitial nephritis after using NSAIDs. Case report: A 44-yr-old male visted our out patient department with two weeks symptoms of nausea, vomiting, general weakness. The patient has continued to have a medicine, especially NSAIDs during recent 2 weeks because of back pain. He had no any history of chronic disease such as hypertension, diabetes mellitus, pulomonary tuberculosis and no any history of drugs except recent NSAIDs. The creatinine concentration was elevated and urinalysis showed non-nephrotic range proteinuria and microscopic hematuria. Granulomatous interstitial nephritis was confirmed by renal biopsy and we immediately start to use 30mg of corticosteroid daily. The creatinine concentration initiated to decrease dramatically and there weren’t also any uremic symptoms, so we tapered dosage of corticosteroid. Now, we continue to use low dose corticosteroid daily. The patient did not recover normal renal function yet and the patient has several complications of corticosteroid, weight gain and gastrointestinal discomfort as bloating sensation and facial edema, however, his general condition is being relatively improved because of using corticosteroid. Discussion: Acute granulomatous interstitial nephritis is rare diagnosis but important disease in acute kidney injury. We report case acute kidney injury with granulomatous interstitial nephritis caused by using NSAIDs. Now We report that acute granulomatous interstitial nephritis is a treatable cause of renal failure with corticosteroids.
위로가기

(06022) 서울시 강남구 압구정로 30길 23 미승빌딩 301호

Copyright© 대한신장학회. All rights reserved.